# SDR S9BA20100005

- Difficulty date: September 2, 2010
- Submitted: September 2, 2010
- Operation: Air carrier
- Aircraft: N288SA
- Make and model: Dhav DHC6300
- Aircraft serial: 389
- Aircraft time: 41,534 hours, 71,550 cycles
- Engine: Pwa PT6A27
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: C6WM15194
- Condition: Cracked
- Location: Nr 1 Engine
- Part time: 77 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THERE IS A CRACK IN THE NR1 OTBD ENGINE MOUNT PLATE.  R & R NR 1 ENGINE OTBD MOUNT PLATE IAW RD6-54-006.  ALSO RETORQUED  NR 1 ENGINE OTBD MOUNT BOLT IAW MM 71-20.
